# SDR W8PA971281

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950WP
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DIAGONAL FLOOR SUPPORT BS 986.5-1006, RLB 9 - RBL 19, WL 208.  CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-60-51, REMOVED OLD SUPPORT AND INSTALLED NEW SUPPORT PER SRM 51-40-02.  (M)
